# SDR CALA9801630

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FRAME AT STA 804.5, STRINGER 14L.  A 1.5 INCH CRACK WAS FOUND IN FRAME AT STA 804.5, STRINGER 14R.  AN ANGLE WAS INSTALLED AT EACH LOCATION IAW SRM 51-30-2.
